Achrid 400 mg/325 mg/30 mg Tablet
- Manufacturer : Agron Remedies Pvt. Ltd.
- Composition : Ibuprofen 400mg, Paracetamol 325mg, Caffeine 30mg
- Generally Prescribed For : Headache, Dental Pain, Fever
- Estimated Price : ₹8.25 For 10 Tablets Strip
BUY FROM THESE SELLERS
Uses of Achrid 400 mg/325 mg/30 mg TabletAchrid 400 mg/325 mg/30 mg Tablet is used for the treatment or prevention of the following disease(s):
Headache, Dental Pain, Fever
Side effects of Achrid 400 mg/325 mg/30 mg TabletThe most common side effects of Achrid 400 mg/325 mg/30 mg Tablet are - Diarrhea, Upset Stomach, Mild Heartburn, Vomiting, Bloating, Rash, Constipation, Nausea, Gas
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Achrid 400 mg/325 mg/30 mg TabletDo not use Achrid 400 mg/325 mg/30 mg Tablet if you are allergic to - Ibuprofen, Paracetamol, Caffeine
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Achrid 400 mg/325 mg/30 mg Tablet.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Achrid 400 mg/325 mg/30 mg Tablet worksAchrid 400 mg/325 mg/30 mg Tablet contains - Ibuprofen, Paracetamol, Caffeine
Ibuprofen works by blocking the production of prostaglandins, that the body releases in response to illness and injury.
Paracetamol thought to produce analgesia by inhibiting prostaglandin and other substances that sensitize pain receptors. Drug may relieve fever through central action in the hypothalamic heat-regulating center.
Caffeine increases energy metabolism throughout the brain but decreases at the same time cerebral blood flow, inducing a relative brain hypoperfusion.
Dosage of Achrid 400 mg/325 mg/30 mg TabletThe dosage of Achrid 400 mg/325 mg/30 mg Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Achrid 400 mg/325 mg/30 mg TabletIf you forget to take a dose of Achrid 400 mg/325 mg/30 mg Tablet, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings